Got Treated for H Pylori, But I Still Have Pain

by Dorothy
(New York)

my doctor had me on medication to rid my stomach of this but soon after I finished taking the medication, the pain, the burning and the strange feeling that I have between my breasts, returned....I am so depressed.....every morning, and almost all throughout the day I can experience a 1 to 5 minutes of pure pain and burning...and then it leaves...my apetite has decreased....what on God's green earth can I do to stop this pain? Cant afford to go back to doctor....can I get whatever it is that is causing this cut out?

Comments for Got Treated for H Pylori, But I Still Have Pain

Click here to add your own comments

Apple cider vinegar
by: Anonymous

Hi Dorothy

Sorry to hear of your pain
It might be worth taking a look on earth clinic for some answers, maybe Apple cider vinegar will help you through and past your suffering

Good luck and God bless

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to H Pylori .

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter